Skip to main content

Hypertranscendency of conjugacies in complex dynamics

This is a preview of subscription content, access via your institution.


  1. 1.

    Beardon, A.F.: Iteration of rational functions, New York Berlin Heidelberg: Springer 1991

    Google Scholar 

  2. 2.

    Becker, P.-G., Bergweiler, W.: Transcendency of local conjugacies in complex dynamics and transcendency of their values. Manuscripta Math.81, 329–337 (1993)

    Google Scholar 

  3. 3.

    Borwein, P.: Hypertranscendence of the functional equationg(x)2=[g(x)2] +cx. Proc. Amer. Math. Soc.107, 215–221 (1989)

    Google Scholar 

  4. 4.

    Boshernitzan, M., Rubel, L.A.: Coherent families of polynomials. Analysis6, 339–389 (1984)

    Google Scholar 

  5. 5.

    Carleson, L., Gamelin, Th.W.: Complex dynamics, New York Berlin Heidelberg: Springer 1993

    Google Scholar 

  6. 6.

    Carroll, F.W.: Transcendental transcendence of solutions of Schröder's equation associated with finite Blaschke products. Michigan Math. J.32, 47–57 (1985)

    Google Scholar 

  7. 7.

    Fatou, M.P.: Sur les équations fonctionelles. Bull. Soc. Math. France47, 161–271 (1919);48, 33–94 (1920);48, 208–314 (1920)

    Google Scholar 

  8. 8.

    Julia, G.: Memoire sur l'itération des fonctions rationelles. J. Math. Pures Appl. (7)4, 47–245 (1918)

    Google Scholar 

  9. 9.

    Poincaré, H.: Sur une classe nouvelle des transcendantes uniformes. J. Math. Pures Appl. (4)6, 313–365 (1890)

    Google Scholar 

  10. 10.

    Ritt, J.F.: Transcendental transcendency of certain functions of Poincaré. Math. Ann.95, 671–682 (1926)

    Google Scholar 

  11. 11.

    Rubel, L.A.: Some research problems about algebraic differential equations. Trans. Amer. Math. Soc.280, 43–52 (1983)

    Google Scholar 

  12. 12.

    Rubel, L.A.: Some research problems about algebraic differential equations II. Illinois J. Math.36, 659–680 (1992)

    Google Scholar 

  13. 13.

    Rubel, L.A.: A survey of transcendentally transcendental functions. Amer. Math. Monthly96, 777–788 (1989)

    Google Scholar 

  14. 14.

    Steinmetz, N.: Rational iteration, Berlin: Walter de Gruyter 1993

    Google Scholar 

Download references

Author information



Additional information

Supported by a Habilitationsstipendium of the Deutsche Forschungsgemeinschaft

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Becker, PG., Bergweiler, W. Hypertranscendency of conjugacies in complex dynamics. Math. Ann. 301, 463–468 (1995).

Download citation

Mathematics Subject Classification (1991)

  • 30D05
  • 34A20
  • 39B12
  • 58F23